Medical Questions > Mens Health > Birth Control - Men Forum

to be on safe side she took i-pill...

User Profile
my feancee finished her periods on 22nd Dec'2012 and we had sex on 23rd Dec'2012 (using a condom). but still to be on safe side she took i-pill within 72 hrs i.e.on 24th Dec'2012. Now after a week of all that again on 30th Dec i.e. just after a week blood discharge from her vagina is happening and she is also feeling some sort of stomach cramps.
So is it something dangerous?? Please
guide me if I should take her to see doctor or this is normal...


Did you find this post helpful?
|

User Profile
replied January 6th, 2013
Birth Control Answer A41403
Hi,
Welcome to ehealthforum,
The bleeding that she describes could be the withdrawal bleeding that occurs within 5-7 days of taking ECP. The symptoms that she describes could be attributed to the ECP taken (since it contains high dosages of hormones, it can cause period pattern changes and new symptoms). The ECP taken should help in preventing pregnancy if she has taken it within 48 hours of unprotected intercourse (provided you were not sexually active after she has taken ECP). Wait and watch for her usual periods that may be delayed due to ECP use. Look out for development of any new symptoms if pregnancy is suspected. She should visit her doctor/gynecologist for further evaluation and assistance if she does not get her periods within 10 days of expected period dates, or if she gets abnormal bleeding. If pregnancy gets ruled out and if you are not ready for pregnancy, but intend to remain sexually active, you should consider getting her started on suitable regular birth control measures to be protected (after her periods). She should be regular with birth control use as instructed. Avoid having unprotected sexual contact if you are not ready for pregnancy, and she should avoid repeat use of ECP.
Take care.


|
Did you find this post helpful?
This question has been answered by the doctor. This topic is now open for public discussion, however no comments below this point will be answered by a doctor.
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Birth Control - Men , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.